# SDR QXEA200501162

- Difficulty date: August 8, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 8,832 hours, 6,640 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TUL- ON FLIGHT 4207, RECEIVED A EFIS COMP MON CAUTION MESSAGE WITH A DISCREPANCY NOTED IN THE ALTIMETERS.  PERFORMED CHECKLIST AND DETERMINED THAT IT WAS A CAPTAIN'S AIR DATA PROBLEM.  DISCONTINUED RVSM OPERATIONS.  MAINTENANCE CYCLED AIRCRAFT POWER, AND PERFORMED ADC BITE TESTS.  BITE TESTS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
